Pubblicazioni il cui periodico è "PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 26.

Articolo di rivista Di Scala, A.J.; Olmos, C. (2016)
The relative nullity of complex submanifolds and the Gauss map. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 144 n. 4, pp. 1689-1695. - ISSN 0002-9939
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Ferrarotti M.; Fortuna E.; Wilson L. (2015)
Local algebraic approximation of semianalytic sets. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 143 n. 1, pp. 13-23. - ISSN 1088-6826 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Rimoldi, Michele (2014)
On a classification theorem for self-shrinkers. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 142 n. 10, pp. 3605-3613. - ISSN 0002-9939
Web of Science: 3 - Scopus: 3

Articolo di rivista Casnati G. (2013)
Curves of genus g whose canonical model lies on a surface of degree g+1. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 141 n. 2, pp. 437-450. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Casnati G. (2012)
Canonical curves on surfaces of very low degree. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 140 n. 4, pp. 1185-1197. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Camerlo R. (2011)
Dendrites as Polish structures. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 2217-2225. - ISSN 0002-9939
Web of Science: 3 - Scopus: 3

Articolo di rivista Boji M.; Carlini E.; Geramita A.V. (2011)
Monomials as sums of powers: the Real binary case. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 3039-3043. - ISSN 0002-9939
Web of Science: 9 - Scopus: 12
[img]
Preview

Articolo di rivista Impera, Debora; Mari, Luciano; Rigoli, Marco (2011)
Some geometric properties of hypersurfaces with constant r-mean curvature in euclidean space. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139 n. 6, pp. 2207-2215. - ISSN 0002-9939
Web of Science: 2 - Scopus: 1

Articolo di rivista Carlini E.; Van Tuyl A. (2011)
Star configuration points and plane curves. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 4181-4192. - ISSN 0002-9939
Web of Science: 7 - Scopus: 7
[img]
Preview

Articolo di rivista Ferrarotti M.; Fortuna E.; Wilson L. (2010)
Algebraic approximation of germs of real analytic sets. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 138 n. 5, pp. 1537-1548. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 4
[img]

Articolo di rivista A. Miyachi; Nicola F.; S. Rivetti; Tabacco A.; N. Tomita (2009)
Estimates for unimodular Fourier multipliers on modulation spaces. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 137, pp. 3869-3883. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 30 - Scopus: 39
[img]

Articolo di rivista Gibilisco I; Imparato D.; Isola T (2009)
Inequalities for quantum Fisher information. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 137(1), pp. 317-327. - ISSN 0002-9939
Web of Science: 5 - Scopus: 4

Articolo di rivista Pejsachowicz J. (2008)
Bifurcation of Homoclinics of Hamiltonian Systems. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 136 n. 6, pp. 2055-2065. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 5
[img]

Articolo di rivista Pejsachowicz J. (2008)
Bifurcation of homoclinics. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 136, pp. 111-118. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 7
[img]

Articolo di rivista Nicola F. (2008)
Local solvability of certain differential complexes. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 136, pp. 351-358. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Meda S; Sjogren P; M. Vallarino (2008)
On the $H^1$-$L^1$-boundedness of operators. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 136, pp. 2921-2931. - ISSN 0002-9939
Web of Science: 52 - Scopus: 53

Articolo di rivista Camporesi R. (2006)
The spherical Paley-Wiener theorem on the complex Grassmann manifolds SU(p+q)/S(U(p)times U(q)). In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 134 n. 9, pp. 2649-2659. - ISSN 0002-9939 [Disponibilità ristretta]
Scopus: 4
[img]

Articolo di rivista Mughetti Marco; Nicola F. (2004)
A counterexample to a lower bound for a class of pseudodifferential operators. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 132, pp. 3299-3303. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 2
[img]

Articolo di rivista Nicola F. (2003)
K-Theory of SG-pseudo-differential algebras. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 131, pp. 2841-2848. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 9
[img]

Articolo di rivista M. Del Pino; J. Garcia-Melian; Musso M. (2003)
Local bifurcation at the second eigenvalue of the Laplacian in a square. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 131, pp. 3499-3505. - ISSN 0002-9939
Web of Science: 7 - Scopus: 5

Articolo di rivista Camporesi R.; Pedon E. (2002)
The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 130, pp. 507-516. - ISSN 0002-9939
Web of Science: 7 - Scopus: 4

Articolo di rivista Di Scala A.J.; Olmos C (2001)
Variationally complete representations are polar. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 129, pp. 3445-3446. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 6
[img]

Articolo di rivista Ortega R; Serra E.; Tarallo M (2000)
Non-continuation of the periodic oscillations of a forced pendulum in the presence of friction. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 128, pp. 2659-2665. - ISSN 0002-9939
Web of Science: 12 - Scopus: 14

Articolo di rivista Fitzpatrick P.; Pejsachowicz J.; (1990)
A local bifurcation theorem for C1-Fredholm maps. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 109 n. 4, pp. 995-1002. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 11
[img]

Articolo di rivista Cumino C.; Manaresi M; Greco S (1989)
Hyperplane sections of weakly normal varieties in positive characteristic. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 106, pp. 37-42. - ISSN 0002-9939
Web of Science: 1 - Scopus: 3

Articolo di rivista S. Bloom, A. Tabacco, M. Vignati (1988)
Interpolation and factorization of operators. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 102, pp. 567-576. - ISSN 0002-9939

Questa lista è stata generata il Tue Dec 12 07:23:23 2017 CET.